# SDR UIEA2019080264855

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Condition: Worn
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 ENG LH C-DUCT COLD STEAM INNER FACE AFT EDGE WEAR PLATE FOUND WORN.( THE SUBJECT FRAME AND WEAR PLATES REPLACED AS PER HX RI-78-31-13643 REV A. )
